Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arsenal

Shedding Skin on Accutane

Recommended Posts

Hi,

This is going to be the start of my accutane log as I keep meaning to do this.

So I'm 1 month in and my skin is shedding, it's not just dry but cracked and arranged like a mosaic. I had a shower earlier and wiped a load of the skin off, the skin beneath is red and is on another level to my dry skin.

I'm really worried at the moment, does this sound normal? It's basically all over my face.

Obviously had the usual red flushes and dry lips but this is killing me.

Thank you . . .

Share this post


Link to post
Share on other sites

I feel your pain - seriously.

I had the same issues I am now about half way through my course and have added a couple of things that I believe helped to do a complete turnaround on those symptoms - shedding skin and redness. I put EMU oil on at night under my cetiphil cream (you can order it on EBAY), and then I take fish oil with my accutane in the morning and then vit e 400 iu at night. I totally realize that not everything works for everyone - but this has helped me tremendously. I was seriously at the point that I didn't want to see anyone not for the acne anymore but the fact that my face was falling off.

Hope this helps!

Share this post


Link to post
Share on other sites
I feel your pain - seriously.

I had the same issues I am now about half way through my course and have added a couple of things that I believe helped to do a complete turnaround on those symptoms - shedding skin and redness. I put EMU oil on at night under my cetiphil cream (you can order it on EBAY), and then I take fish oil with my accutane in the morning and then vit e 400 iu at night. I totally realize that not everything works for everyone - but this has helped me tremendously. I was seriously at the point that I didn't want to see anyone not for the acne anymore but the fact that my face was falling off.

Hope this helps!

cheers for the advice, I've got some fish oil that i'll take and I'll order some emu oil.

I'm really worried about the skin that came off because I don't think it was ready and it looks kinda funny already with two levels of skin. Will that be ok do you think?

Also the skin isn't quite ready to fall off, should I let it dry out and fall or keep moisturising? Whenever I get out of the shower my skin is white and the moisturiser doesn't really seem to do much as the skin is flaky.

grrr I hate accutane

Share this post


Link to post
Share on other sites
I feel your pain - seriously.

I had the same issues I am now about half way through my course and have added a couple of things that I believe helped to do a complete turnaround on those symptoms - shedding skin and redness. I put EMU oil on at night under my cetiphil cream (you can order it on EBAY), and then I take fish oil with my accutane in the morning and then vit e 400 iu at night. I totally realize that not everything works for everyone - but this has helped me tremendously. I was seriously at the point that I didn't want to see anyone not for the acne anymore but the fact that my face was falling off.

Hope this helps!

cheers for the advice, I've got some fish oil that i'll take and I'll order some emu oil.

I'm really worried about the skin that came off because I don't think it was ready and it looks kinda funny already with two levels of skin. Will that be ok do you think?

Also the skin isn't quite ready to fall off, should I let it dry out and fall or keep moisturising? Whenever I get out of the shower my skin is white and the moisturiser doesn't really seem to do much as the skin is flaky.

grrr I hate accutane

just be really gentle with your skin when your washing it - it sounds like you might have just rubbed a little to hard and our skin is so fragile on the tane that a few layers probably came off (a little too soon), give it a few days and it should return to its normal dry flaking. I forgot to mention I rotate the EMU with jojoba oil (which can be bought places like whole foods) just make sure that it is 100% pure. Anyway its non-comediogenic (spelling?) and should really help soothe your skin.

Share this post


Link to post
Share on other sites

well i saw my gp today and he said my skin was out of control and that i should stop taking the roaccutane. it appears i'm too sensitive to it, back to square 1.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×